On connections compatible with certain structures on a Banach vector bundle

Vasile Cruceanu

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 1, page 126-142
  • ISSN: 0011-4642

How to cite

top

Cruceanu, Vasile. "Connexions compatibles avec certaines structures sur un fibré vectoriel banachique." Czechoslovak Mathematical Journal 24.1 (1974): 126-142. <http://eudml.org/doc/12774>.

@article{Cruceanu1974,
author = {Cruceanu, Vasile},
journal = {Czechoslovak Mathematical Journal},
language = {fre},
number = {1},
pages = {126-142},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Connexions compatibles avec certaines structures sur un fibré vectoriel banachique},
url = {http://eudml.org/doc/12774},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Cruceanu, Vasile
TI - Connexions compatibles avec certaines structures sur un fibré vectoriel banachique
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 1
SP - 126
EP - 142
LA - fre
UR - http://eudml.org/doc/12774
ER -

References

top
  1. Bourbaki N., Eléments de mathématique. Variétés différentielles et analitiques, Fascicule de résultats. Hermann, Paris. 
  2. Cruceanu V., Miron R., Sur les couples de connexions compatibles avec les structures presque-complexe, Ann. St. Univ. „Al. I. Cuza" Iaşi, Sect. I, ХIII, 1, 79-88 (1967). (1967) MR0235485
  3. Cruceanu V., Miron R., Sur les connexions compatibles a une structure metrique ou presque symplectique, Mathematica, vol. 9 (32), 1967, pp. 245-252. (1967) Zbl0166.17704MR0231311
  4. Cruceanu V., Sur la définition d'une connexion affine, С. R. Acad. Sci. Paris, t. 266, p. 532-534. Zbl0158.40401MR0247581
  5. Cruceanu V., Asupra modulelor afine, St. cerc. mat. t. 21, nr. 9, p. 1271 - 1278, Bucuresti 1969. (1969) MR0312414
  6. Flaschel P., Klingenberg W., Riemannische Hilbertmannigfaltigkeiten, Periodische Geodätische. Lectures Notes in Mathematics, 282, Springer-Verlag, 1972. (1972) MR0341527
  7. Norden A. P., Пространства аффиной свиазности, Москва-Ленинград 1950. (1950) Zbl0041.50301
  8. Obata M., Affine connexions on manifolds with almost complex, quaternion or Hermitian structure, Jap. Journ. Math. 26, 43-41 (1956). (1956) MR0095290
  9. Tondeur Ph., Affine Zusammenhänge auf Mannigfattigkeiten mit fast-symplektischer Struktur, Comment. Math. Helv. 36, 243-244 (1961). (1961) MR0138068

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.